On lacunary sets for nonabelian groups

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)167-176
JournalJournal of the Australian Mathematical Society
Volume25
Issue number02
DOIs
Publication statusPublished - 1978

Cite this

On lacunary sets for nonabelian groups. / Dooley, A. H.

In: Journal of the Australian Mathematical Society, Vol. 25, No. 02, 1978, p. 167-176.

Research output: Contribution to journalArticle

Dooley, A. H. / On lacunary sets for nonabelian groups. In: Journal of the Australian Mathematical Society. 1978 ; Vol. 25, No. 02. pp. 167-176.
@article{22e86782062748cf87680b0431678cf3,
title = "On lacunary sets for nonabelian groups",
author = "Dooley, {A. H.}",
year = "1978",
doi = "10.1017/S144678870003874X",
language = "English",
volume = "25",
pages = "167--176",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "02",

}

TY - JOUR

T1 - On lacunary sets for nonabelian groups

AU - Dooley, A. H.

PY - 1978

Y1 - 1978

UR - http://dx.doi.org/10.1017/S144678870003874X

U2 - 10.1017/S144678870003874X

DO - 10.1017/S144678870003874X

M3 - Article

VL - 25

SP - 167

EP - 176

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 02

ER -